# SDR FDEA202301240161

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 767-300
- Aircraft serial: 63139
- Aircraft time: 143 hours, 69 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: False Indication
- Location: N/A
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH CONFIGURING TO FLAPS 25, RECEIVED  A LE SLAT DISAGREE EICAS MESSAGE.  ***EMERGENCY DECLARED*** AMM: 27-88-00-5              UPON ENTERING FLIGHT DECK FOUND FLAP HANDLE NOT IN 25 DEG DETENT, WHEN PLACED IN DETENT LE SLATS DISAGREE MESSAGE EXTINGUISHED.  OPERATED FLAP LEVER FROM RETRACT TO 25 DEG AND ALL OPS AND INDICATIONS NORMAL M/M REF 27-51-00-5, SUBTASK 27-51-00-5-215-115.   PERFORMED OP TEST OF LEADING EDGE SLAT POSITION SYSTEM M/M REF 27-88-00-5, INDICATIONS NORMAL.   FSEU LEG 0 SHOWED LVR 1 NOT                                 IN DETENT FIM REF 27-51-00 FT 809, WHICH AGREES TO WHAT WAS NOTICED UPON ENTERING FLIGHT DECK.  A/C OK FOR SERVICE.
